# SDR SWAA060781

- Difficulty date: March 6, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 64,939 hours, 61,387 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546560
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE FRAME CORRODED AT BS 960, BETWEEN STR 27L & STR 27R.  REPAIRED FRAME PER SRM.
